Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 17, 2007, 1:00 PM PDT. It took effect at Jun 17, 2007, 1:16 PM PDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2007, 1:00 PM PDT (20:00 UTC)
- In effect from
- Jun 17, 2007, 1:16 PM PDT
- Expired
- Jun 17, 2007, 3:30 PM PDT
- In force
- 2 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 172019 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 100 PM PDT SUN JUN 17 2007 ...RED FLAG WARNING CONTINUES THROUGH 4 PM PDT TODAY FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING HIGHER TERRAIN... .SURFACE HIGH PRESSURE WHICH HAS BEEN BUILDING INTO OREGON HAS BROUGHT GUSTY NORTHERLY WINDS TO THE NORTHERN SACRAMENTO VALLEY AND WILL CAUSED RELATIVE HUMIDITY LEVELS TO BE VERY LOW. THERE WILL ALSO CONTINUE TO BE ISOLATED POCKETS OF HIGH WINDS AND LOW HUMIDITY IN THE SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS. WINDS ARE EXPECTED TO DECREASE BY LATE THIS AFTERNOON. CAZ213-215-172300- /O.EXP.KSTO.FW.W.0002.000000T0000Z-070617T2000Z/ /O.NEW.KSTO.FW.W.0003.070617T2016Z-070617T2300Z/ 116 PM PDT SUN JUN 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CONTINUED THE RED FLAG WARNING THROUGH 4 PM PDT THIS AFTERNOON FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. GUSTY NORTHERLY WINDS HAVE RESULTED IN LOW HUMIDITY LEVELS FOR PORTIONS OF THE NORTHERN SACRAMENTO VALLEY AND FOR THE SURROUNDING FOOTHILLS. THESE WINDS WILL THROUGH MUCH OF THE AFTERNOON. BY LATE AFTERNOON THE PRESSURE GRADIENT IS EXPECTED TO WEAKEN RESULTING IN DECREASING WINDS. THE WARNING IS FOR THE NORTHERN SACRAMENTO VALLEY INCLUDING PORTIONS OF THE SHASTA TRINITY NATIONAL FOREST...AND AREAS COVERED BY CAL FIRE SHASTA TRINITY AND TEHAMA GLENN UNITS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RCH
1 follow-up statement
000 WWUS86 KSTO 172230 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 330 PM PDT SUN JUN 17 2007 CAZ213-215-172330- /O.CAN.KSTO.FW.W.0003.000000T0000Z-070617T2300Z/ 330 PM PDT SUN JUN 17 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO IS REMOVING THE RED FLAG WARNING FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. THE SURFACE PRESSURE GRADIENT THAT TIGHTENED TODAY AND RESULTED IN VERY GUSTY NORTHERLY WINDS AND LOW RELATIVE HUMIDITIES HAS RELAXED AND THE WINDS IN THAT AREA ARE DECREASING. THE WINDS ARE FORECAST TO INCREASE SOMEWHAT AGAIN TONIGHT BUT THEY ARE NOT EXPECTED TO GET NEAR AS STRONG. IN ADDITION...WHILE THE OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE TO BE MODERATE TO POOR TONIGHT THE DECREASING WINDS WILL LESSEN WILDFIRE THREAT AROUND THIS AREA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 17, 9:25 AM PDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 17, 9:25 AM PDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 925 AM PDT SUN JUN 17 2007 .DISCUSSION... BREEZY NORTH WINDS THIS MORNING OVER THE NORTH END OF THE SACRAMENTO VALLEY. NORTHWEST WINDS ARE EXPECTED TO INCREASE UP TO 10 MPH OVER THE SOUTHERN END OF THE VALLEY IN THE NEXT HOUR OR TWO. WITHOUT THE STIFF SOUTHWEST WIND FROM THE DELTA TEMPERATURES WILL WARM INTO THE LOWER 90S FOR SACRAMENTO TODAY AND MID 90S AROUND REDDING AND THE NORTHERN SAN JOAQUIN VALLEY. THE STRONGER WINDS OVER THE NORTH END OF THE SACRAMENTO VALLEY WILL DECREASE THIS AFTERNOON AS THE NORTHERLY PRESSURE GRADIENT WEAKENS. LITTLE CHANGE IN TEMPERATURES EXPECTED FOR MONDAY BUT ON TUESDAY BOTH THE NAM AND NOW THE GFS ARE INDICATING A LITTLE COOLING FOR AREAS THAT WOULD BE IMPACTED BY FLOW THROUGH THE DELTA...WITH SLIGHT WARMING OF TEMPERATURES FOR LOCATIONS NOT INFLUENCED BY THE DELTA. MODELS CONTINUE TO INDICATE A SHORTWAVE THAT DEVELOPS OVER THE GULF OF ALASKA AND WILL DEEPEN OFF THE COAST BEFORE MOVING INTO THE PACIFIC NORTHWEST ON FRIDAY. IT IS THIS LOW THAT WILL HELP TO KEEP STRATUS AROUND THE BAY AND TEMPERATURES NEAR SEASONAL NORMALS. && .AVIATION... VFR CONDITIONS ARE PRESENT ACROSS INTERIOR NORTHERN CALIFORNIA AND ARE EXPECTED TO CONTINUE INTO TONIGHT. A FEW LOW CLOUDS HAVE FORMED ACROSS THE BAY AREA THIS MORNING...HOWEVER THERE ARE NO CEILINGS IN THAT AREA. HIGH PRESSURE BUILDING ACROSS THE NORTH WILL KEEP GUSTY NORTHERLY WIND IN LOCAL AREAS MAINLY ACROSS THE NORTHERN SACRAMENTO VALLEY...THE INTERIOR COASTAL RANGE AND THE BAY AREA THROUGH MIDDAY. && .STO WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 1 PM PDT THIS AFTERNOON FOR EASTERN PORTION OF SHASTA/TRINITY NF-NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT. &&
Hazardous weather outlook, Jun 17, 7:00 AM PDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT SUN JUN 17 2007 CAZ013>019-063-064-066>069-181400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY LOCALLY GUSTY NORTHERLY WINDS AND LOW HUMIDITIES WILL CAUSE MARGINAL RED FLAG CONDITIONS OVER THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS THROUGH MIDDAY TODAY. * RED FLAG WARNING...........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.